MathSciNet Relay Station
MathSciNet bibliographic data
MR1340381 34K20 (34K15)
Cooke, Kenneth L.; Huang, Wen Zhang On the problem of linearization for state-dependent delay differential equations. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1417–1426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement